MathSciNet Relay Station
MathSciNet bibliographic data
MR1918819 11K06 (11B05)
Vâjâitu, Marian; Zaharescu, Alexandru Distinct gaps between fractional parts of sequences. Proc. Amer. Math. Soc. 130 (2002), no. 12, 3447–3452.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement